| Catalog Number |
ADM05004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
03/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two inpact admiral balloon catheters were used to treat the distal sfa and popliteal artery of the right limb (r-1).Approx 11 months post index procedure the patient suffered right sfa restenosis.The patient was treated with pta of the target lesion.The patient recovered.The investigator assessed the event as possibly related to the index device and not related to the index procedure or paclitaxel.Safety assessed the event as possibly related to the index device and not related to the index procedure or paclitaxel.
Additional Manufacturer Narrative
Additional information: the event was not treated with pci.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
The event is unresolved.If information is provided in the future, a supplemental report will be issued.